How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3950
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

I am having the following symptoms....unintentional weight

Customer Question

I am having the following symptoms....unintentional weight gain(40lbs!) unable to lose this weight, constant allergies, body aches and pains, vaginal bleeding for a couple days after menstruation ends every month. What could this be?
Submitted: 9 months ago.
Category: OB GYN
Customer: replied 9 months ago.
I am also having trouble falling asleep
Customer: replied 9 months ago.
Frequently passing gas as well.
Expert:  Dr. K. replied 9 months ago.

These symptoms are likely not all related. If you are having menstrual irregularity and weight gain, you need screening for thyroid disease as the two may be related. This is a simple blood test your Dr can oder.